# SDR DALA2018040602244

- Difficulty date: April 4, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-211
- Aircraft serial: 6923
- Aircraft time: 4,864 hours, 3,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED, REPLACED EMERGENCY EXIT LIGHT HOUSING AT 29C BELOW SEAT.
